question about detox months after antibiotics

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

josh1983
New Member


Date Joined Jul 2010
Total Posts : 19
   Posted 7/25/2010 12:29 PM (GMT -6)   
I was on a total of 31 days of antibiotics from early May thru early June, and none since.  200 mg Doxycycline 2x per day for 21 days, and 500 mg Cepahlexin 3x per day for 10 days.  I seem to have caught my lyme early, as I was on Doxy days after the rash appeared. 
 
My question is I never detoxed, and really my only noticable symptom thus far is muscle twitching/spasms that continue to occur quite frequently.  I noticed the twitching first within days after on antibiotics.  It was minimal and confined to my arm.  Since Memorial Day weekend (as I was on my last few days of Doxy) I have had twitching every day, more frequently, and spread out to about every muscle in my body. 
 
Could this have been my Herx reaction and I still have toxins in my body I need to get rid of?  I do sweat a lot on a daily basis, so I thought this would rid my body of toxins.  I didn't know what a herx reaction was until a few weeks ago from reading about it on here. 
 
Has anyone had similar experiences or suggestions.
 
Thanks
 
Josh

Willowrose
Veteran Member


Date Joined Oct 2009
Total Posts : 699
   Posted 7/25/2010 2:23 PM (GMT -6)   
Hi Josh. I don't know much about Herx reactions, but if muscles throughout your body are twitching and having spasms, something is not right. Were it me, I would definitely do some detoxing because that is a good idea anyway. But it may also be a good idea to get further testing. Not everyone with early Lyme gets better with a month of treatment. Were you tested for any coinfections that are often found with Lyme?

Rose
I have Lyme; it doesn't have me.


josh1983
New Member


Date Joined Jul 2010
Total Posts : 19
   Posted 7/25/2010 2:33 PM (GMT -6)   
No I was not tested for any co-infections. I need to see if my family doctor can do that for me. I looked into a LLMD but the cost is going to be outrageous out of pocket.

Deejavu
Veteran Member


Date Joined Aug 2005
Total Posts : 4296
   Posted 7/25/2010 2:38 PM (GMT -6)   
Hi Josh and welcome!
 
You brought up a very good point! Firstly, lyme bacteria die on it's own whether a person is taking medicine or not..  After the lyme bacteria die toxins automatically are produced causing horrible symptoms, twitching, brain fog, joint pain, and the list goes on..  Toxins live in the tissues, blood, brain, you name it, they live there.
 
I suggest starting to detox on a daily basis, you can read about detoxing in the sticky thread on top called "New to Lyme?  Start Here!"
 
Hope that helps,
Denise
It's all about the Immune System mixed with a large dose of Positive Thinking and Detoxing Daily!
 
This song is about my years with chronic lyme since 1995 and being symptom free for over 4 years:  http://www.youtube.com/watch?v=ds81S61UvPA


IH8Ticks
Regular Member


Date Joined Jan 2009
Total Posts : 296
   Posted 7/25/2010 4:45 PM (GMT -6)   
If the Lyme were truly eradicated, I would not expect you to have these kind of symptoms anymore. They certainly wouldn't be spreading to new areas. As others suggested, I would look into co-infections and look into further testing and evaluation to see what is going on.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 23, 2017 3:51 AM (GMT -6)
There are a total of 2,885,902 posts in 316,663 threads.
View Active Threads


Who's Online
This forum has 157761 registered members. Please welcome our newest member, Nishant25.
278 Guest(s), 3 Registered Member(s) are currently online.  Details
Jaybee&GG, Pratoman, testuser1234


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer